Symmetries of the WDVV equations

M.L. Geurts, Ruud Martini, Gerhard F. Post

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We investigate the symmetry structure of the WDVV equations. We obtain an r-parameter group of symmetries, where r= 1/2 (n 2+7n+4)+n/2. Moreover, it is proved that for n=3 and n=4 these comprise all symmetries. We determine a subgroup, which defines an SL2-action on the space of solutions. For the special case n=3 this action is compared to the SL2-symmetry of the Chazy equation. We construct similar solutions in the cases n=4 and n=5.
Original languageUndefined
Pages (from-to)67-75
JournalActa applicandae mathematicae
Volume72
Issue number1-2
DOIs
Publication statusPublished - 2002

Keywords

  • IR-69577
  • METIS-208784

Cite this